# SDR GLBA201007231

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N96GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 38,694 hours, 41,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHTS AT ROW 8 ARE INOP. MAINTENANCE REPLACED THE EMERGENCY LIGHT BULB AT ROW 8, OPERATES NORMAL PER EMB120 MM 33-51-01.
